# SDR C1HA200193017

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter
- Condition: Clogged
- Location: #2 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 filter bypass light illuminated returned to gate.ACTION TAKEN:Removed and inspected main oil filter found to have evedence of coking replaced filter.
